The universality of quadratic $L$-series for prime discriminants

Volume 123 / 2006

Hidehiko Mishou, Hirofumi Nagoshi Acta Arithmetica 123 (2006), 143-161 MSC: Primary 11M06, 41A30; Secondary 11R42. DOI: 10.4064/aa123-2-3

Authors

  • Hidehiko MishouGraduate School of Mathematics
    Nagoya University
    Chikusa-ku, Nagoya 464-8602, Japan
    e-mail
  • Hirofumi NagoshiDepartment of Mathematics
    Faculty of Science
    Niigata University
    Niigata 950-2181, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image